2022世界杯 - 开盘买球网站[主頁]欢迎您

当前位置: 首页  >  师资力量  >  教授、博士简介  >  正文

吕登峰教授、博士
2022-04-13 16:42   审核人:   (浏览量:)

吕登峰,男,理学博士,教授,中共党员。先后毕业于华中师范大学数学与统计学学院,获理学硕士、博士学位。主要研究方向为非线性偏微分方程、变分方法、非线性分析等。近年来,已在J. Differential Equations,Discrete Contin. Dyn. Syst.,Commun. Contemp. Math.,Nonlinear Anal.,Commun. Pure Appl. Anal.,Math. Methods Appl. Sci.等重要学术期刊上发表SCI收录论文26篇。主要担任数学分析、常微分方程、实变函数、泛函分析、高等数学、线性代数等课程的教学与研究工作。工作期间先后多次获得教学优秀奖、三育人先进个人、青年科技奖、科研十佳、优秀科技工作者等荣誉称号。

近年部分代表性学术论文:

[1]Dengfeng,Shuangjie Peng, Existence and concentration of solutions for singularly perturbed doubly nonlocal elliptic equations,Commun. Contemp. Math., Online. (SCI)

[2]Dengfeng Lü,Shuangjie Peng, Existence and asymptotic behavior of vector solutions for coupled nonlinear Kirchhoff-type systems,J. Differential Equations, 263 (2017) , 8947–8978. (SCI)

[3]Dengfeng Lü,Shuangjie Peng, On the positive vector solutions for nonlinear fractional Laplacian systems with linear coupling,Discrete Contin. Dyn. Syst., 37 (2017), 3327–3352. (SCI)

[4]Dengfeng Lü,Positive solutions for Kirchhoff-Schrodinger-Poisson systems with general nonlinearity,Commun. Pure Appl. Anal.,17 (2018), 605–626. (SCI)

[5]Dengfeng Lü,Guojin Xu,On nonlinear fractional Schrodinger equations with Hartree-type nonlinearity,Appl. Anal.,97 (2018), 255–273. (SCI)

[6]Dengfeng Lü,Existence and concentration of ground state solutions for singularly perturbed nonlocal elliptic problems,Monatsh. Math., 182 (2017), 335–358. (SCI)

[7]Dengfeng Lü,Existence and concentration behavior of ground state solutions for magnetic nonlinear Choquard equations,Commun. Pure Appl. Anal., 15 (2016), 1781–1795. (SCI)

[8]Dengfeng Lü, Jianhai Xiao,Ground state solutions for a coupled Kirchhoff-type system,

Math. Methods Appl. Sci., 38 (2015), 4931–4948. (SCI)

[9]Dengfeng Lü,Existence and concentration of solutions for a nonlinear Choquard equation,

Mediterr. J. Math., 12 (2015), 839–850. (SCI)

[10]Dengfeng Lü,Existence and multiplicity results for perturbed Kirchhoff-type Schrö dschrodinge systems in R^3,Comput. Math. Appl., 68 (2014), 1180–1193. (SCI)

[11]Dengfeng Lü,Existence and multiplicity results for critical growth polyharmonic elliptic systems,Math. Methods Appl. Sci., 37 (2014), 581–596. (SCI)

[12]Dengfeng Lü,A note on Kirchhoff-type equations with Hartree-type nonlinearities,Nonlinear Anal.,99 (2014), 35–48. (SCI)

[13]Dengfeng Lü, Qiong Liu,Multiplicity of solutions for a class of quasilinear Schrodinger systems in R^N,Comput. Math. Appl., 66 (2014), 2532–2544. (SCI)

[14]Dengfeng Lü, Jianhai Xiao,Existence and multiplicity results for a coupled system of Kirchhoff type equations,Electron. J. Qual. Theory Differ. Equ., 6 (2014), 1–10. (SCI)

[15]Dengfeng Lü, Qinghua Wu,Existence results for nonlinear Schrodinger systems with electromagnetic fields in R^N,Complex Var. Elliptic Equ., 59 (2014), 247–261. (SCI)

关闭窗口

Copyright ©2021 2022世界杯 - 开盘买球网站 版权所有

地址:湖北省孝感市交通大道272号 邮政编码:432000

备案信息:鄂ICP备12004294号-1